Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni - M. Colombo - G. Mingione

Harnack inequalities for double phase functionals

created by baroni on 13 Feb 2018

[BibTeX]

Published Paper

Inserted: 13 feb 2018
Last Updated: 13 feb 2018

Journal: Nonlinear Analysis
Volume: 121
Pages: 206-222
Year: 2015
Doi: 10.1016/j.na.2014.11.001

Abstract:

We prove a Harnack inequality for minimizers of a class of non- autonomous functionals with non-standard growth conditions. They are characterized by the fact that their energy density switches between two types of different degenerate phases.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1